Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 261, NWS Tulsa, OK

May 2, 2008Latimer County, LeFlore County, Sequoyah County, Oklahoma; 5 counties in Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at May 2, 2008, 5:10 AM CDT for Latimer County, LeFlore County, Sequoyah County, Oklahoma; 5 counties in Arkansas. It was in force for 80 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 2, 2008, 5:10 AM CDT (10:10 UTC)
Expired
May 2, 2008, 6:30 AM CDT
In force
80 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Crawford County, AR, Franklin County, AR, Madison County, AR, Sebastian County, AR, Washington County, AR, Latimer County, OK, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 21 km from the middle of the area, began a volume at 10:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 2, 5:14 AM CDTTSTM WND DMG8 N Mountainburg, AR8 INCH DIAMETER TREE LIMB DOWN.
May 2, 5:30 AM CDTTSTM WND DMG2 S Kingston, ARNUMEROUS TREES DOWN.
May 2, 5:43 AM CDTTSTM WND DMGLavaca, ARTREES AND POWER LINES DOWN.
May 2, 5:48 AM CDTTSTM WND DMG3 N Cass, ARTREES DOWN ON ARKANSAS HIGHWAY 23
May 2, 6:02 AM CDTHAIL 0.88Cass, AR
May 2, 6:22 AM CDTHAIL 0.75Whitesboro, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 2, 1:09 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 10.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1112 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1112 J/kg
Mixed-layer CIN
-241 J/kg
Mixed-layer LCL
1195 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
225 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 021011
SVRTSA
ARC033-047-087-131-143-OKC077-079-135-021130-
/O.NEW.KTSA.SV.W.0261.080502T1010Z-080502T1130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
510 AM CDT FRI MAY 2 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
  CRAWFORD COUNTY IN NORTHWEST ARKANSAS
  SOUTHERN MADISON COUNTY IN NORTHWEST ARKANSAS
  SOUTHEASTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS
  EASTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA
  LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
  FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
  SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 630 AM CDT

* AT 507 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
  AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM JAPTON TO FORT SMITH TO WHITESBORO...MOVING
  EAST AT 40 MPH.

* THESE STORMS WILL IMPACT A LARGE PORTION OF THE WARNED AREA.

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 313 AND
330.

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 1 AND
42.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

LAT...LON 3577 9350 3575 9367 3539 9369 3530 9389
      3521 9392 3523 9400 3514 9403 3507 9423
      3496 9423 3491 9443 3469 9444 3469 9516
      3521 9481 3545 9471 3565 9454 3565 9447
      3572 9448 3607 9418 3607 9342
TIME...MOT...LOC 1010Z 268DEG 35KT 3601 9379 3543 9438
          3475 9478

$$
3 follow-up statements
000 
WWUS54 KTSA 021035
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
535 AM CDT FRI MAY 2 2008

OKC077-021045-
/O.CAN.KTSA.SV.W.0261.000000T0000Z-080502T1130Z/
LATIMER OK-
535 AM CDT FRI MAY 2 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LATIMER COUNTY IS
CANCELLED...

LAT...LON 3577 9350 3575 9367 3539 9369 3530 9389
      3521 9392 3523 9400 3514 9403 3507 9423
      3496 9423 3491 9443 3469 9444 3481 9496
      3556 9438 3574 9430 3605 9399 3607 9342
TIME...MOT...LOC 1035Z 266DEG 36KT 3602 9355 3545 9414
          3477 9454

$$

ARC033-047-087-131-143-OKC079-135-021130-
/O.CON.KTSA.SV.W.0261.000000T0000Z-080502T1130Z/
WASHINGTON AR-SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-MADISON AR-
SEQUOYAH OK-LE FLORE OK-
535 AM CDT FRI MAY 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR NORTHERN LE FLORE...SOUTHEASTERN SEQUOYAH...SOUTHERN MADISON...
FRANKLIN...CRAWFORD...SEBASTIAN AND SOUTHEASTERN WASHINGTON
COUNTIES...

AT 532 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KINGSTON TO KIBLER TO 6 MILES SOUTHEAST OF HODGEN...
MOVING EAST AT 40 MPH.

A LARGE PORTIONS OF THE WARNED AREA WILL BE AFFECTED BY THESE STORMS.

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 1 AND
42.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3577 9350 3575 9367 3539 9369 3530 9389
      3521 9392 3523 9400 3514 9403 3507 9423
      3496 9423 3491 9443 3469 9444 3481 9496
      3556 9438 3574 9430 3605 9399 3607 9342
TIME...MOT...LOC 1035Z 266DEG 36KT 3602 9355 3545 9414
          3477 9454

$$
000 
WWUS54 KTSA 021106
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
606 AM CDT FRI MAY 2 2008

ARC143-OKC135-021116-
/O.CAN.KTSA.SV.W.0261.000000T0000Z-080502T1130Z/
WASHINGTON AR-SEQUOYAH OK-
606 AM CDT FRI MAY 2 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEQUOYAH AND
SOUTHEASTERN WASHINGTON COUNTIES IS CANCELLED...

LAT...LON 3607 9342 3577 9350 3575 9367 3539 9369
      3530 9390 3521 9392 3523 9400 3514 9403
      3507 9423 3496 9423 3491 9443 3469 9444
      3481 9496 3528 9425 3570 9401 3601 9375
TIME...MOT...LOC 1106Z 266DEG 36KT 3593 9344 3547 9376
          3501 9427

$$

ARC033-047-087-131-OKC079-021130-
/O.CON.KTSA.SV.W.0261.000000T0000Z-080502T1130Z/
SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-MADISON AR-LE FLORE OK-
606 AM CDT FRI MAY 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR CENTRAL LE FLORE...SOUTHERN MADISON...FRANKLIN...EASTERN CRAWFORD
AND SEBASTIAN COUNTIES...

AT 605 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM WEATHERS TO WIEDERKEHR VILLAGE TO
MANSFIELD...MOVING EAST AT 40 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WASHBURN...
ALTUS...DENNING AND ALIX.

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 19 AND
42.

THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LAT...LON 3607 9342 3577 9350 3575 9367 3539 9369
      3530 9390 3521 9392 3523 9400 3514 9403
      3507 9423 3496 9423 3491 9443 3469 9444
      3481 9496 3528 9425 3570 9401 3601 9375
TIME...MOT...LOC 1106Z 266DEG 36KT 3593 9344 3547 9376
          3501 9427

$$
000 
WWUS54 KTSA 021133
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
633 AM CDT FRI MAY 2 2008

ARC033-047-087-131-OKC079-021143-
/O.EXP.KTSA.SV.W.0261.000000T0000Z-080502T1130Z/
SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-MADISON AR-LE FLORE OK-
633 AM CDT FRI MAY 2 2008

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LE FLORE...SOUTHERN
MADISON...FRANKLIN...EASTERN CRAWFORD AND SEBASTIAN COUNTIES EXPIRES
AT 630 AM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM CDT.

LAT...LON 3607 9342 3577 9350 3575 9367 3539 9369
      3530 9390 3521 9392 3523 9400 3514 9403
      3507 9423 3496 9423 3491 9443 3469 9444
      3481 9496 3528 9425 3570 9401 3601 9375
TIME...MOT...LOC 1106Z 266DEG 36KT 3593 9344 3547 9376
          3501 9427

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 4:48 AM CDT, 22 minutes earlier.

Area forecast discussion, May 2, 4:48 AM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
448 AM CDT FRI MAY 2 2008

.MESOSCALE UPDATE...
WHILE THE CAPE AHEAD OF THE LINE IS NOW DOWN
TO BETWEEN 1500 AND 2000 J/KG...AREAS OF STRONG
LOW-LEVEL SHEAR CONTINUE TO PROVIDE AN ENVIRONMENT
FAVORABLE FOR LOW-LEVEL MESOCYCLONE FORMATION ALONG
THE LINE WITH AN ASSOCIATED TORNADO AND WIND DAMAGE
THREAT.  THE GREATEST TORNADO THREAT THROUGH 6AM APPEARS
TO BE ACROSS BENTON...WASHINGTON...CARROLL AND MADISON
COUNTIES WHERE THE STRONGEST LOW-LEVEL SHEAR IS
ALIGNED WITH THE GREATEST LOW-LEVEL CAPE.  WITH THAT
SAID...SOME TORNADO RISK CONTINUES ALONG THE ENTIRE
LINE.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...08
LONG TERM....99
Hazardous weather outlook, May 2, 5:00 AM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 AM CDT FRI MAY 2 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-031000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 AM CDT FRI MAY 2 2008

...A TORNADO WATCH IS IN EFFECT UNTIL 8 AM FOR PARTS OF THE AREA...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS .
	ONSET...ONGOING.

DISCUSSION...
EARLY THIS MORNING A LINE OF SEVERE THUNDERSTORMS WAS MOVING
EAST ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. THE
ACTIVITY WAS OCCURRING AHEAD OF A COLD FRONT IN AN AREA OF
MODERATE INSTABILITY AND STRONG SHEAR. IN ADDITION TO LARGE
HAIL AND DAMAGING WINDS...TORNADOES WILL BE POSSIBLE.

THE THUNDERSTORM ACTIVITY SHOULD COME TO AN END BY 8 AM.
DRY WEATHER WILL OCCUR BEHIND THE COLD FRONT FOR THE REST
OF TODAY AND TONIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION LIKELY NEEDED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
HIGH  PRESSURE WILL BRING A PLEASANT WEEKEND TO THE AREA.
THE NEXT CHANCE OF THUNDERSTORMS WILL BE SUNDAY NIGHT INTO
MONDAY AS WARMER AND MORE UNSTABLE AIR MOVES INTO THE AREA.
AS NEXT WEEK PROGRESSES...LOW PRESSURE ALOFT WILL TAKE SHAPE
OVER THE DESERT SOUTHWEST.  THUNDERSTORM CHANCES WILL CONTINUE
AS PIECES OF ENERGY ARE EJECTED INTO THE PLAINS AHEAD OF THIS
SYSTEM.  SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE
TIME FRAME AS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WILL
BE IN A WARM...MOIST AND UNSTABLE ENVIRONMENT.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGER SHOULD MONITOR THE LATEST FORECASTS FOR
POSSIBLE SPOTTER ACTIVATION NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, May 2, 2:12 AM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
212 AM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 AM     HAIL             SAND SPRINGS            36.14N 96.11W
05/02/2008  E0.75 INCH       TULSA              OK   AMATEUR RADIO

            DIME TO PENNY SIZE HAIL

&&

DMJ
Local storm report, May 2, 2:14 AM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
214 AM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0133 AM     HAIL             4 N HOMINY              36.47N 96.39W
05/02/2008  E0.75 INCH       OSAGE              OK   AMATEUR RADIO

            DIME TO PENNY SIZE HAIL

&&

DMJ
Local storm report, May 2, 2:32 AM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
232 AM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 AM     TSTM WND DMG     3 E BRISTOW             35.83N 96.34W
05/02/2008                   CREEK              OK   LAW ENFORCEMENT

            TWO ROOFS REMOVED FROM BUILDINGS AND SCATTERED ACROSS
            ROADWAY. TIME ESTIMATED FROM RADAR DATA.

&&

JBM
Local storm report, May 2, 2:47 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
247 AM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 AM     TSTM WND DMG     BRISTOW                 35.83N 96.39W
05/02/2008                   CREEK              OK   EMERGENCY MNGR

            MAJOR TREE DAMAGE THROUGHOUT TOWN WITH TELEPHONE POLES
            ALSO DOWNED.

&&

JBM
Local storm report, May 2, 3:05 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
305 AM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 AM     HAIL             JAMESVILLE              35.76N 95.64W
05/02/2008  E1.00 INCH       MUSKOGEE           OK   EMERGENCY MNGR

&&

JBM
Local storm report, May 2, 3:28 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
328 AM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     TSTM WND GST     5 SSE HASKELL           35.75N 95.64W
05/02/2008  M68.00 MPH       MUSKOGEE           OK   MESONET

0300 AM     TSTM WND GST     7 E CENTRAILIA          36.80N 95.21W
05/02/2008  M60.00 MPH       CRAIG              OK   MESONET

0305 AM     TSTM WND GST     5 SSE HASKELL           35.75N 95.64W
05/02/2008  M61.00 MPH       MUSKOGEE           OK   MESONET

0315 AM     TSTM WND GST     5 S ADAIR               36.36N 95.27W
05/02/2008  M60.00 MPH       MAYES              OK   MESONET

&&

JBM

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 7:08 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee67 min
May 1, 7:38 PM CDTTornado WarningTSAPawnee67 min
May 1, 7:42 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee63 min
May 1, 8:28 PM CDTTornado WarningTSAOsage, Pawnee62 min
May 1, 8:45 PM CDTTornado WarningTSACreek, Pawnee31 min
May 1, 9:21 PM CDTTornado WarningTSAOsage30 min
May 2, 12:26 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee64 min
May 2, 1:13 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Tulsa62 min
May 2, 1:27 AM CDTSevere Thunderstorm WarningTSACraig, Nowata, Osage, Pawnee, Rogers, Tulsa and 1 more63 min
May 2, 2:13 AM CDTSevere Thunderstorm WarningTSACreek, McIntosh, Mayes, Muskogee, Okfuskee, Okmulgee and 4 more62 min
May 2, 2:29 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers61 min
May 2, 3:09 AM CDTTornado WarningTSAMayes31 min
May 2, 3:16 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Latimer, McIntosh, Mayes and 4 more59 min
May 2, 3:30 AM CDTSevere Thunderstorm WarningTSADelaware, Mayes, Ottawa60 min
May 2, 4:02 AM CDTTornado WarningTSAAdair, Delaware43 min
May 2, 4:11 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, Pittsburg and 1 more64 min
May 2, 5:45 AM CDTSpecial Weather StatementTSAPushmataha45 min
May 2, 6:06 AM CDTSevere Thunderstorm WarningTSALeFlore, Pushmataha54 min
May 2, 6:12 AM CDTAreal Flood AdvisoryTSAOkfuskee, Okmulgee, Osage30 days
May 2, 6:28 AM CDTSevere Thunderstorm WarningTSAPushmataha47 min
May 2, 7:01 AM CDTSevere Thunderstorm WarningTSALeFlore48 min
May 2, 4:21 AM CDTTornado WarningTSABenton, Washington24 min
May 2, 4:26 AM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington79 min
May 2, 4:47 AM CDTTornado WarningTSABenton13 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2008Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.